A note on entire functions of infinite order
Compositio Mathematica, Tome 19 (1968) no. 4, p. 259-270
@article{CM_1968__19_4_259_0,
     author = {Ahmad, Mansoor},
     title = {A note on entire functions of infinite order},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {19},
     number = {4},
     year = {1968},
     pages = {259-270},
     zbl = {0198.10804},
     mrnumber = {237787},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1968__19_4_259_0}
}
Ahmad, Mansoor. A note on entire functions of infinite order. Compositio Mathematica, Tome 19 (1968) no. 4, pp. 259-270. http://www.numdam.org/item/CM_1968__19_4_259_0/

Mansoor Ahmad, [1] On entire functions of infinite order, Compositio Mathematica, Vol. 13 Fasc. 2, pp. 159-172, 1957. | Numdam | Zbl 0086.27803

[4] On exceptional values of entire and meromorphic, Compositio Mathematica, Vol. 13 Fasc. 2, pp. 150-158, 1957. | Numdam | Zbl 0086.27802

S.M. Shah, [2] The maximum term of an entire series, Quart. Jour. Math. Oxford (2), 1 (1950) 112-116. | Zbl 0037.18004

S.M. Shah and Girja Khanna, [3] On entire functions of infinite order, Maths. Student, Vol. XXI (1953), 47-48. | Zbl 0051.05901

G. Valiron, [5] Lectures on the general theory of integral functions, New York (1949).